Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Been suffering from hypertension. Result of stress? BP high, why? Continue concor?

I am 50 years old and i have been suffering from hypertension for the past 15 years.Initially i was prescribed enalapril 5mg.Last year my blood pressure shotup to 130/200.I was hospitalised and after all the test were done it was concluded that as a result of stress it had gone up.Anyway my medicine was changed to cardice5mg and he added another tablet concor5mg.My bp on average is 95/135.Should I still continue with concor5 as the doctor said that if I leave it then I will suffer angina pain.What do I do.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi,the very fact that your BP came down to around 135/95 mmHg indicates that Concor is important for keeping your BP under control.Kindly don't discontinue any anti-hypertensive drug on your own as this can lead to rebound increase in BP and you land up in unwanted hypertensive problems.What you can do is exercise daily-brisk walking for atleast 30 minutes,restrict your salt consumption to about 3gms/day,avoid excess salt,avoid junk food,chips,pickles-which all contain excess salt in form of Sodium and increase your BP.And you also need to meditate,relax a lot and avoid stress whenever possible.If you follow these measures your BP will automatically will be under control and the doses of anti-hypertensive medications can also be reduced and some drugs can even be slowly tapered and stopped depending on your BP levels.Follow-up regularly with your doctor and he is the best to guide regarding what to be done with the medications.I hope this information is useful to you.All the best and take care.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor